Bayesian robustness of credible regions in the presence of nuisance parameters

de la Horra, Julian, Fernandez, Carmen, de la Horra, Julián, Fernández, Carmen . Communications in Statistics: Theory and Methods 1994. 23 :689-699

Locate this article in:

Bibtex

@article{CIS-118411,
  Author = {de la Horra, Julian and Fernandez, Carmen and de la Horra, Julián and Fernández, Carmen},
  Title = {Bayesian robustness of credible regions in the presence of nuisance parameters},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {23},
  Year = {1994},
  Pages = {689--699},
  Keywords = {}
}

Similar articles